# SDR ASOA2013042903457

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 31,525 hours, 28,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Fouled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS PAX DOOR WILL NOT OPEN FROM THE OUTSIDE.   FOUND INNER HANDLE RETENTION MECHANISM JAMMED AND LOCKED WITH DIRT AND DEBRIS.  CLEANED AND LUBRICATED RETENTION MECHANISM.  PERFORMED OPS CHECKED PAX DOOR IAW AMM 52-11-23.
